# SDR SWAA2023072880718

- Difficulty date: July 20, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 19,492 hours, 9,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP IN THE CABIN<[01] REMOVED AND REPLACED 2 EACH EMERGENCY POWER SUPPLY BATTERY PACKS IN FWD GALLEY AND FWD RIGHT CABIN BULLNOSE IAW AMM 33-51-06.;[02] OPS CHECKED GOD PER AMM 33-51-06
